# SDR SWAA2020120734045

- Difficulty date: December 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 14,062 hours, 6,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT INBOARD EMERGENCY FLASHLIGHT INOPERABLE.  CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS.  R & R AFT RT INBOARD FLASHLIGHT BATTERY, PER MM 25-64-00.  CLEARING NR 82796 DMA NR 0453309.
